Browse Title Index


 
Issue Title
 
Volume 22, Issue 2 (2015) Tiling Groups with Difference Sets Abstract   PDF
Ante Ćustić, Vedran Krčadinac, Yue Zhou
 
Volume 11, Issue 2 (2004-6) (The Stanley Festschrift volume) Tiling Parity Results and the Holey Square Solution Abstract   PDF
Bridget Eileen Tenner
 
Volume 16, Issue 1 (2009) Tiling Tripartite Graphs with $3$-Colorable Graphs Abstract   PDF
Ryan Martin, Yi Zhao
 
Volume 21, Issue 1 (2014) Tiling a Strip with Triangles Abstract   PDF
John Bodeen, Steve Butler, Taekyoung Kim, Xiyuan Sun, Shenzhi Wang
 
Volume 13 (2006) Tilings by Translation: Enumeration by a Rational Language Approach Abstract   PDF
Srecko Brlek, Andrea Frosini, Simone Rinaldi, Laurent Vuillon
 
Volume 6 (1999) Tilings of Diamonds and Hexagons with Defects Abstract   PDF
Harald A. Helfgott, Ira M. Gessel
 
Volume 13 (2006) Tilings of the Sphere with Right Triangles I: The Asymptotically Right Families Abstract   PDF
Robert J. MacG. Dawson, Blair Doyle
 
Volume 13 (2006) Tilings of the Sphere with Right Triangles II: The $(1,3,2)$, $(0,2,n)$ Subfamily Abstract   PDF
Robert J. MacG. Dawson, Blair Doyle
 
Volume 14 (2007) Tilings of the sphere with right triangles III: the asymptotically obtuse families Abstract   PDF
Robert J. MacG. Dawson, Blair Doyle
 
Volume 25, Issue 1 (2018) Toggling Independent Sets of a Path Graph Abstract   PDF
Michael Joseph, Tom Roby
 
Volume 9 (2002) Toida's Conjecture is True Abstract   PDF
Edward Dobson, Joy Morris
 
Volume 22, Issue 2 (2015) Tokuyama's Identity for Factorial Schur $P$ and $Q$ Functions Abstract   PDF
Angèle M. Hamel, Ronald C. King
 
Volume 24, Issue 3 (2017) Tomaszewski's Problem on Randomly Signed Sums: Breaking the 3/8 Barrier Abstract   PDF
Ravi B. Boppana, Ron Holzman
 
Volume 24, Issue 3 (2017) Top Degree Part in $b$-Conjecture for Unicellular Bipartite Maps Abstract   PDF
Maciej Dołęga
 
Volume 16, Issue 1 (2009) Topological Circles and Euler Tours in Locally Finite Graphs Abstract   PDF
Agelos Georgakopoulos
 
Volume 25, Issue 3 (2018) Topological Infinite Gammoids, and a New Menger-Type Theorem for Infinite Graphs Abstract   PDF
Johannes Carmesin
 
Volume 13 (2006) Total 4-Choosability of Series-Parallel Graphs Abstract   PDF
Douglas R. Woodall
 
Volume 21, Issue 1 (2014) Total Colorings of $F_5$-Free Planar Graphs with Maximum Degree 8 Abstract   PDF
Jian Chang, Jian-Liang Wu, Hui-Juan Wang, Zhan-Hai Guo
 
Volume 13 (2006) Total Domination and Matching Numbers in Claw-Free Graphs Abstract   PDF
Michael A. Henning, Anders Yeo
 
Volume 24, Issue 1 (2017) (Total) Domination in Prisms Abstract   PDF
Jernej Azarija, Michael Henning, Sandi Klavžar
 
Volume 21, Issue 2 (2014) Total Transversals and Total Domination in Uniform Hypergraphs Abstract   PDF
Csilla Bujtás, Michael Henning, Zsolt Tuza, Anders Yeo
 
Volume 18, Issue 1 (2011) Total Weight Choosability of Graphs Abstract   PDF
Jakub Przybyło, Mariusz Woźniak
 
Volume 15 (2008) Totally Greedy Coin Sets and Greedy Obstructions Abstract   PDF
L. J. Cowen, Robert Cowen, Arthur Steinberg
 
Volume 21, Issue 2 (2014) Totally Symmetric Functions are Reconstructible from Identification Minors Abstract   PDF
Erkko Lehtonen
 
Volume 18, Issue 1 (2011) Toughness of $K_{a,t}$-Minor-free Graphs Abstract   PDF
Guantao Chen, Yoshimi Egawa, Ken-ichi Kawarabayashi, Bojan Mohar, Katsuhiro Ota
 
3276 - 3300 of 3490 Items << < > >>